MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521421
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of difficult to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was used during an esd procedure on (b)(6) 2026.During the procedure, the mantis clip was hard to release and after moving the catheter multiple times, the clip ultimately was able to be released.The procedure was completed with the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 imdrf device code a15 captures the reportable event of difficult to release from catheter.Block h11 investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "unable to exclude device problem".

Brand Name
MANTIS
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24498128
Report Number3005099803-2026-00799
Device Sequence Number9943626
Product Code PKL
UDI-Device Identifier00191506023607
UDI-Public(01)00191506023607(17)280323(10)36141009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521421
Device Catalogue Number2142
Device Lot Number0036141009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/10/2026
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown